MathSciNet Relay Station
MathSciNet bibliographic data
MR666751 (83m:53069) 53C30 (53B10)
Agaoka, Yoshio Invariant flat projective structures on homogeneous spaces. Hokkaido Math. J. 11 (1982), no. 2, 125–172.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement